# SDR SWAA2021081371513

- Difficulty date: May 11, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON WEB AT AFT CARGO BAY BS809 RBL19 WL159. ; / BS 847; RBL 19; WL 159 IAW SRM 51-40-02-0G-0.; [09] RECEIVED WEB PER P.O. #825119.; [10] VERIFIED STEP 9.; [11] RECEIVED WEB PER P.O. # 825689.; [12] LOCATED; DRILLED ;DEBURRED WEB PER SRM 51-40-05-0G-0; DWG 146A8120;DWG 146A8121. APPLIED A CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802.; [16] INSTALLED VERTICAL WEB BS 792-847 RBL 19;WL 159 PER SRM 51-40-02-0G-0; DWG 146A8120; DWG 146A8121
